# SDR QMLA2011090211090

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Agusta A109E
- Aircraft serial: 11604
- Aircraft time: 3,916 hours, 16,041 cycles
- Engine: Pwc PW206C
- Engine time: 3,669 hours, 530 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Housing
- Part number: MS9967137
- Part serial: BC0433
- Condition: Broken
- Location: Fuel Filter
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED FOR REVENUE FLIGHT.  MX WAS NOTIFIED BY GROUND CREW OF POSSIBLE FUEL ON THE HELIPAD. NOTIFIED PILOT OF PRESSENCE OF FUEL AND ADVISED HIM TO LAND AS SOON AS POSSIBLE. UPON MX ARRIVAL AT ACFT, APPLIED POWER TO NR1 FUEL BOOST PUMP AND NOTICED FUEL LEAKING FROM NR1 FUEL FILTER HOUSING. REMOVED FUEL FILTER HOUSING AND REPLACED FUEL FILTER AND FUEL FILTER O-RING.  REAPPLIED POWER TO ACFT, FUNCTIONAL CHECK OF NR1 FUEL BOOST PUMP COMPLETED.  POST MX GROUND RUN REVEALED NO LEAKS FROM AREA.  ACFT RETURNED TO SERVICE.  MANAGEMENT WAS NOTIFIED AND ACFT WAS RETURNED TO SERVICE.
